# SDR SWAA002203

- Difficulty date: November 1, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 59,538 hours, 48,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SVC EXTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EXIT LIGHT ASSY PER MM.
